So I am 18 years old and my body has been dependant on heavy doses percocet for probbly a year straight now. I quit probably a week ago and every time i have smoked weed since then i get extremely paraniod and scared and my perception on life changes till i come off the blaze. I also did some exstasy a while back, and had a bad fry. and i have heard of it messing with your brain chemicals and making it so you cant smoke weed for awhile. I have been trying to turn my life around and have now stopped doing all drugs all together now that i know how terrifying and horrible they really are. But the other night, about 5-6 days after i have stopped doing percocet I smoked a bowl with my friend and ate two weed cookies. (I did not see weed as a drug at that point, but after this experiance, i do now) My heart started to beat faster and faster and I became short on breathe and my perception on life became to change and i got really scared. My mom kept telling me my heart was beating normal and my breathing was fine which scared me more because i didn't know what was going on. She just kept saying "Why are you acting so calm and concerened about yourself" But i was SO certain i was not acting calm. My whole body hurt and my dad, being a former percocet addict came and calmed me down but i still was so certain i was going to die. I think he thought it was so bad i might of not woken up either. But i did, don't know if it was the combination of me not supposed to be smoking weed bc of the bad E and i was having withdrawals anyways but I am very confused. Last night it almost happened again but i had a lot more control over myself. I feel like this will never stop, And i regret even trying percocet one time. I get very scared almost and my whole idea about life changes for that point in time. Does anyone know what this might be because or does anyone have a related experiance? Or am i just F***ed for life because of my stupid decisions when i was young and uneducated?
It's unanimous. It sure does sound like a panic attack to me too. This is not unusual at all. I remember exactly how you feel right now. And they will go away with time. The marijuana is adding to it rather than the other way around. Normally it relaxes you, makes you feel mellow. But when quitting the opiates, marijuana has the opposite effect on many people. Add on top of that the bad roll you had, well I'm not surprised. Give your body a break for a while. Congrats on quitting the opiates! On the small chance that it doesn't get better, talk with your doc about it. But it's been a short time since you quit so I think you'll be ok. You did the right thing, be proud of yourself! Be strong and best wishes to you.
- Percocet Information for Consumers
- Percocet Information for Healthcare Professionals (includes dosage details)
- Side Effects of Percocet (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Aug 2009 • 1 answer
Posted 13 Aug 2009 • 3 answers
Posted 12 Sep 2010 • 3 answers
Posted 3 Jul 2011 • 4 answers
Posted 21 Jan 2013 • 2 answers